Me and my girlfriend had sex a week ago and the condom broke. I didnt ejaculate at all and we stopped having sex. She took an EC pill just to be on the safe side. 3 days later shes showing all her symptoms of her period like cravings and breaking out. Could this be the EC taking into effect. I'm just asking bc im freaking out she's pregnant from having sex previous times with just a condom. Shes not supposed to have her period for another 2 weeks. Any insight?
EC can cause bleeds to occur early sometimes. It's also a change in hormones, so very well could be the case of why she's feeling this way. Once it's been about two weeks she can test just to be sure. But honestly, the first sign she'd notice of pregnancy is a missed period.
-------------------- "Sometimes the majority only means that all the fools are on the same side" ~Anon Posts: 3429 | From: Pennsylvania | Registered: Jan 2008
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.